# SDR DALA2021122708045

- Difficulty date: December 27, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N367NW
- Make and model: Airbus A320-212
- Aircraft serial: 988
- Aircraft time: 66,654 hours, 30,777 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3267 CORROSION EXTERNAL SKIN UPPER SURFACE REAR SPAR LOCATED BTW RIB 8 TO R IB 9 ON LH WING. CORRECTIVE ACTION: REWORKED CORROSION AS PER A320 SRM 51-74-11. OK FOR SERVICE. (2065651)
